Connective stability of discontinuous interconnected systems via parameter-dependent Liapunov functions

Dusan M Stipanovic, D. D. Šiljak

Research output: Contribution to journalArticle


Connective stability is defined for discontinuous interconnected system under structural perturbations. Stability conditions are obtained using both Lipschitz and C1-type vector Liapunov functions. The functions are chosen to be parameter-dependent in order to handle uncertainties in the interconnections. Connective stability conditions are converted to convex optimization problems via theory of M-matrices. As an illustration of the obtained results it is shown that generalized matching conditions apply to stabilization of systems with piecewise-continuous interconnections.

Original languageEnglish (US)
Pages (from-to)4189-4196
Number of pages8
JournalProceedings of the American Control Conference
StatePublished - 2001
Externally publishedYes


ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this